MathSciNet Relay Station
MathSciNet bibliographic data
MR2175985 90C46
Peng, Jian-Wen Criteria for generalized invex monotonicities without Condition C. European J. Oper. Res. 170 (2006), no. 2, 667–671.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement